# SDR CA131018011

- Difficulty date: August 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 2,423 hours
- Engine: Lyc IO360L2A
- System (JASC): 2400 · Electrical Power System
- Part: Solenoid
- Part number: X610007
- Condition: Intermittent
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SOLENOID FOUND TO BE INTERMITTENT IN SUPPLYING POWER, TROUBLESHOT AND FOUND IT TO BE THE SOLENOID.  SOLENOID REPLACED NEW FUNCTION, CHECKED SERVICEABLE.
